# SDR UPS97221880

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734862
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 9 SPOILER INBOARD UPPER SURFACE CORNER IS DELAMINATED.  DELAMINATION BEING REPAIRED ON NON-ROUTINE CARD NUMBER 498268.  WORK ON THAT CARD PERFORMED IAW SRM 51-40-6.
